On a class of sublinear operators in variable exponent Morrey-type spaces

H. Rafeiro, S. Samko

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

For a class of sublinear operators, we find conditions on the variable exponent Morrey-type space (Formula presented.) ensuring the boundedness in this space. A priori assumptions on this class are that the operators are bounded in (Formula presented.) and satisfy some size condition. This class includes in particular the maximal operator, singular operators with the standard kernel, and the Hardy operators. We also prove embedding of variable exponent Morrey-type spaces into weighted (Formula presented.) -spaces.

Original languageEnglish
Pages (from-to)683-700
Number of pages18
JournalComplex Variables and Elliptic Equations
Volume67
Issue number3
DOIs
Publication statusPublished - 2022

Keywords

  • 42B25
  • 46E30
  • Morrey-type spaces
  • Sublinear operators
  • variable exponent

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On a class of sublinear operators in variable exponent Morrey-type spaces'. Together they form a unique fingerprint.

Cite this